# SDR CA070227008

- Difficulty date: February 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Leaking
- Location: Propeller
- Component: Propeller, Hartzl, HCE4A3D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE GREASE WAS NOTED LEAKING FROM PROPELLER BLADE ROOT ON ALL (4) BLADES. PROPELLER REMOVED AND SENT FOR REPAIR. (TC NR 20070227008)
